| Model Number |
DAT315 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
| Date of Event |
12/07/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
A healthcare professional reported following an intraocular lens implant procedure, the patient experienced blurry vision and refractive surprise.The lens was exchanged approximately 1 month later in a secondary procedure with a non company lens.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Per the information provided a company ii handpiece was used with the company iii d cartridge.The company ii handpiece will not physically accommodate the company iii d cartridge.This may have been reported in error.The manufacturer internal reference number is: (b)(4).